# SDR SWI2024F00503

- Difficulty date: April 20, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5241 · Galley Doors
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR HAS CORROSION AT THE LOWER DOOR STOP FITTINGS AND SILL AS MARKED     (C-CHECK RO 6/17/2024)   REPLACED LOWER SILL PN# SH670-31996-39 ON GALLEY SERVICE DOOR SURROUND . REF CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01 AND DWG NO: SH670-31950 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY
